Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

I am losing my hair. I am only 18

good after noon, i am 18 and i am losing my hairs !!!!!! till now i have a small patch over my head and i dont want to lose it anymore.. please is there any advice of medication to avoid this and regrow mine hair
Asked On : Sat, 3 Jul 2010
Answers:  1 Views:  263
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to Healthcaremagic
You need to consult the dermatologist for this patch to r/o tineasis psoriasis or any other dermatitis to establsh the cause of alopecia.Curing the root cause along with supplementing ypur diet with fruits , green leafy vegetables soyabean, eggs and milk. also certain blood investigations may be required ..Avoid mental stress and consult the dermatologist
Take care
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor